Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 33, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this river flood warning at Mar 12, 2016, 10:39 AM CST for Burleson County, Lee County, Texas. It was in force for 38 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 12, 2016, 10:39 AM CST (16:39 UTC)
- Expired
- Mar 14, 2016, 2:00 AM CDT
- In force
- 38 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Burleson County, TX, Lee County, TX
The radar
The Ft Hood radar (KGRK), 64 km from the middle of the area, began a volume at 16:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Middle Yegua Creek near Dime Box (DMYT2). The gauge peaked at 10.44 ft at Mar 13, 2016, 12:00 AM CST.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08109700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
003 WGUS44 KHGX 121639 FLWHGX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 1039 AM CST SAT MAR 12 2016 ...The National Weather Service in Houston/Galveston has issued a flood warning for the following rivers... Middle Yegua Creek near Dime Box... Navidad River Near Strane Park... affecting the Texas counties of Burleson...Jackson...Lee. For the Middle Yegua Creek, at Dime Box, Minor flooding is occurring. For the Navidad River, at Strane Park, Minor flooding is occurring. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons are urged to stay away from the river until water levels recede. Motorists should avoid any water covered roads and find an alternate route. Livestock and equipment should remain out of the flood plain for the next few days. Stay tuned to NOAA Weather radio or other news sources for further updates. && TXC051-287-130439- /O.NEW.KHGX.FL.W.0033.160312T1639Z-160314T0700Z/ /DMYT2.1.ER.160312T1530Z.160313T0000Z.160313T1900Z.NO/ 1039 AM CST SAT MAR 12 2016 The National Weather Service in Houston/Galveston has issued a * Flood Warning for The Middle Yegua Creek near Dime Box. * until late Sunday night...or until the warning is canceled. * At 1015 AM Saturday...the stage was 10.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 10.0 feet. * Forecast...The river is experiencing a secondary rise and will crest around 10.5 feet later today and then recede to drop below flood on Sunday. * At 10.0 feet...Minor lowland flooding begins as water spills into the flood plain in the vicintiy of the gage. FM 141 below the confluence with West Yegua Creek is threatened and backwater flooding up West Yegua and Turkey Creeks in Lee County is likely. && LAT...LON 3039 9698 3038 9690 3036 9674 3027 9674 3029 9690 3030 9698 $$ TXC239-130438- /O.NEW.KHGX.FL.W.0034.160312T1639Z-160313T1500Z/ /LSNT2.1.ER.160312T1030Z.160312T1800Z.160313T0300Z.NO/ 1039 AM CST SAT MAR 12 2016 The National Weather Service in Houston/Galveston has issued a * Flood Warning for The Navidad River Near Strane Park. * until Sunday morning...or until the warning is canceled. * At 1015 AM Saturday...the stage was 24.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 24.0 feet. * Forecast...The river is cresting now and fall later today to drop below flood level tonight. * At 24.0 feet...Minor lowland flooding begins with water well into the flood plain and threatening the west approach to the bridge at County Road 401. && LAT...LON 2909 9665 2901 9649 2901 9662 2909 9675 $$
3 follow-up statements
238
WGUS84 KHGX 130459
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
1059 PM CST SAT MAR 12 2016
A river flood warning remains in effect for the Brazos River...Cypress Creek...
East Fork San Jacinto...Menard Creek...Middle Yegua Creek...Navasota River...
Navidad River...San Bernard River...San Jacinto River...Trinity River...West
Fork San Jacinto.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons are urged to stay away from the river until water levels recede.
Motorists should avoid any water covered roads and find an alternate route.
Livestock and equipment should remain out of the flood plain for the next few
days.
Stay tuned to NOAA Weather radio or other news sources for further updates.
&&
TXC225-313-140459-
/O.CON.KHGX.FL.W.0015.000000T0000Z-000000T0000Z/
/CRKT2.2.ER.160313T0600Z.160315T1700Z.000000T0000Z.NO/
1059 PM CST SAT MAR 12 2016
The Flood Warning continues for
The Trinity River Near Crockett
* until further notice...or until the warning is canceled.
* At 1001 PM Saturday the stage was 40.4 feet.
* Moderate flooding is forecast.
* Flood stage is 41.0 feet.
* Forecast...Rise above flood stage by after midnight with moderate flooding developing Monday. The river should rise to 46 to 47 feet early in the week.
&&
LAT...LON 3150 9569 3133 9560 3109 9571 3109 9582 3133 9572 3150 9580
&&
Flood Observed Forecast 6 PM
Location Stage Stage Day Time Sun Mon Tue Wed
Trinity River
Crockett 41 40.4 Sat 10 PM 43.9 46.1 46.6 46.5
$$
TXC455-471-140458-
/O.CON.KHGX.FL.W.0013.000000T0000Z-000000T0000Z/
/RVRT2.1.ER.160310T1237Z.160313T0330Z.000000T0000Z.NO/
1059 PM CST SAT MAR 12 2016
The Flood Warning continues for
The Trinity River Near Riverside
* until further notice...or until the warning is canceled.
* At 0930 PM Saturday the stage was 135.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 133.5 feet.
* Forecast...The river will remain near 135.0 feet the next few days then a slow rise
should develop late in the week. the river may rise to near moderate flood levels.
* At 135.0 feet...Minor lowland flooding continues as significant backwater up
Thomas Lake floods the lowest areas in the Green Rich Shore Subdivision in
Walker County with the boat ramp completely inundated. The lowest lying areas
in the Deep River Plantation Subdivision and FM 980 northwest of Riverside are
threatened.
&&
LAT...LON 3097 9584 3096 9562 3093 9528 3082 9528 3087 9562 3088 9584
&&
Flood Observed Forecast 6 PM
Location Stage Stage Day Time Sun Mon Tue Wed
Trinity River
Riverside 134 135.1 Sat 09 PM 134.9 134.8 134.6 134.6
$$
TXC071-291-140458-
/O.CON.KHGX.FL.W.0017.000000T0000Z-000000T0000Z/
/LBYT2.3.ER.160311T0622Z.160314T1700Z.000000T0000Z.NR/
1059 PM CST SAT MAR 12 2016
The Flood Warning continues for
The Trinity River In Liberty
* until further notice...or until the warning is canceled.
* At 0915 PM Saturday the stage was 28.5 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The river will continue rising to moderate flooding around 29 feet
Sunday night and continue through the coming week.
* At 29.0 feet...Major lowland flooding begins as homes in several subdivisions
above Liberty begin flooding. Extensive flooding over much of Liberty County
can be expected with each incremental rise in the river.
&&
LAT...LON 3027 9475 2996 9470 2996 9487 3027 9489
&&
Flood Observed Forecast 6 PM
Location Stage Stage Day Time Sun Mon Tue Wed
Trinity River
Liberty 26 28.5 Sat 09 PM 29.0 29.2 29.2 29.1
$$
TXC071-291-140458-
/O.CON.KHGX.FL.W.0018.000000T0000Z-000000T0000Z/
/MBFT2.1.ER.160311T2230Z.160316T1700Z.000000T0000Z.NR/
1059 PM CST SAT MAR 12 2016
The Flood Warning continues for
The Trinity River Near Moss Bluff
* until further notice...or until the warning is canceled.
* At 0930 PM Saturday the stage was 13.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.2 feet.
* Forecast...The river will continue rising to near 14.5 feet early in the week.
* At 15.2 feet...Moderate lowland flooding begins in the vicinity of the gage.
&&
LAT...LON 2996 9470 2979 9466 2979 9479 2996 9487
&&
Flood Observed Forecast 6 PM
Location Stage Stage Day Time Sun Mon Tue Wed
Trinity River
Moss Bluff 12 13.5 Sat 09 PM 13.8 14.1 14.3 14.4
$$
TXC201-291-339-407-140458-
/O.EXT.KHGX.FL.W.0030.000000T0000Z-160314T1530Z/
/CLDT2.1.ER.160311T1623Z.160311T2145Z.160314T0330Z.NO/
1059 PM CST SAT MAR 12 2016
The Flood Warning continues for
The East Fork San Jacinto In Cleveland
* until Monday morning...or until the warning is canceled.
* At 0945 PM Saturday the stage was 16.8 feet.
* Minor flooding is forecast.
* Flood stage is 19.0 feet.
* Forecast...A second crest above flood stage Sunday and should fall below flood
stage by early Monday morning.
* At 19.0 feet...Minor lowland flooding begins.
&&
LAT...LON 3056 9514 3033 9505 3024 9504 3024 9515 3033 9516 3056 9525
&&
Flood Observed Forecast 6 PM
Location Stage Stage Day Time Sun Mon Tue Wed
East Fork San Jacinto River
Cleveland 19 16.8 Sat 10 PM 19.2 17.2 12.7 10.1
$$
TXC201-291-339-140458-
/O.EXT.KHGX.FL.W.0027.000000T0000Z-160316T1337Z/
/NCET2.3.ER.160312T1130Z.160313T0030Z.160316T0137Z.NO/
1059 PM CST SAT MAR 12 2016
The Flood Warning continues for
The East Fork San Jacinto Near New Caney
* until Wednesday morning...or until the warning is canceled.
* At 1000 PM Saturday the stage was 23.8 feet.
* Major flooding is occurring and Major flooding is forecast.
* Flood stage is 19.0 feet.
* Forecast...The river is cresting and a second crest is expected Monday but should be
slightly lower. Major flooding will continue through Tuesday.
&&
LAT...LON 3024 9515 3024 9504 3007 9510 3007 9520 3014 9517
&&
Flood Observed Forecast 6 PM
Location Stage Stage Day Time Sun Mon Tue Wed
East Fork San Jacinto River
New Caney 19 23.8 Sat 10 PM 21.2 22.6 19.7 12.2
$$
TXC201-339-140458-
/O.EXT.KHGX.FL.W.0012.000000T0000Z-160316T0500Z/
/HMMT2.3.ER.160310T1722Z.160313T0345Z.160315T1700Z.NO/
1059 PM CST SAT MAR 12 2016
The Flood Warning continues for
The West Fork San Jacinto In Humble
* until late Tuesday night...or until the warning is canceled.
* At 0945 PM Saturday the stage was 52.9 feet.
* Major flooding is occurring and Major flooding is forecast.
* Flood stage is 49.3 feet.
* Forecast...The river near crest and should fall very slowly Sunday and Monday.
* At 53.3 feet...Major lowland flooding continues with water is in homes on Lake
Lane West and Southshore Drive in the Bellau Woods subdivision and Homes in
the Treasure Cove subdivision and along Aqua Vista Drive begin flooding.
&&
LAT...LON 3015 9529 3004 9520 2998 9527 3008 9536
&&
Flood Observed Forecast 6 PM
Location Stage Stage Day Time Sun Mon Tue Wed
West Fork San Jacinto River
Humble 49 52.9 Sat 10 PM 52.4 50.9 48.8 47.0
$$
TXC201-140458-
/O.EXT.KHGX.FL.W.0028.000000T0000Z-160316T0630Z/
/SHLT2.1.ER.160312T2141Z.160313T1700Z.160315T1830Z.NO/
1059 PM CST SAT MAR 12 2016
The Flood Warning continues for
The San Jacinto River Near Sheldon
* until late Tuesday night...or until the warning is canceled.
* At 0915 PM Saturday the stage was 10.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to crest at 11 to 12 feet Sunday evening or Monday.
&&
LAT...LON 2991 9507 2986 9504 2977 9501 2977 9511 2986 9514 2991 9518
&&
Flood Observed Forecast 6 PM
Location Stage Stage Day Time Sun Mon Tue Wed
West Fork San Jacinto River
Sheldon 10 10.6 Sat 09 PM 11.6 11.0 9.7 7.4
$$
TXC041-185-313-140458-
/O.EXT.KHGX.FL.W.0003.000000T0000Z-160318T0800Z/
/NGET2.3.ER.160311T0527Z.160312T0045Z.160317T2000Z.NR/
1059 PM CST SAT MAR 12 2016
...Flood Warning extended until late Thursday night...The Flood Warning
continues for
The Navasota River Near Normangee
* until late Thursday night...or until the warning is canceled.
* At 1000 PM Saturday the stage was 18.6 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue to fall and is below major flood.
* At 18.0 feet...Moderate lowland flooding begins as three channels merge into
one below State Highway 21. There is widespread inundation of the flood plain
in the vicinity of the gage with the river more than 1.5 miles wide. Long
Trussel Road in northeast Brazos County below State Highway 21 becomes
inundated.
&&
LAT...LON 3111 9622 3097 9619 3087 9614 3087 9624 3097 9629 3111 9633
&&
Flood Observed Forecast 6 PM
Location Stage Stage Day Time Sun Mon Tue Wed
Navasota River
Normangee 15 18.6 Sat 10 PM 17.1 16.4 15.9 15.5
$$
TXC291-373-131600-
/O.EXT.KHGX.FL.W.0004.000000T0000Z-160313T1600Z/
/RYET2.2.ER.160310T1827Z.160312T0845Z.160313T1000Z.UU/
1059 PM CST SAT MAR 12 2016
...Flood Warning extended until Sunday morning...The Flood Warning continues for
The Menard Creek Near Rye
* until Sunday morning...or until the warning is canceled.
* At 0915 PM Saturday the stage was 21.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast...The river will continue to fall and should fall below below flood stage Sunday morning.
&&
LAT...LON 3056 9464 3042 9472 3044 9483 3053 9486 3049 9475 3056 9475
&&
Flood Observed Forecast 6 PM
Location Stage Stage Day Time Sun Mon Tue Wed
Menard Creek
Rye 20 21.2 Sat 09 PM 16.6 15.1 14.5 13.9
$$
TXC157-201-140458-
/O.CON.KHGX.FL.W.0026.000000T0000Z-000000T0000Z/
/HOCT2.2.ER.160311T0130Z.160311T2145Z.000000T0000Z.UU/
1059 PM CST SAT MAR 12 2016
The Flood Warning continues for
The Cypress Creek Near Sharp Road
* until further notice...or until the warning is canceled.
* At 0915 PM Saturday the stage was 165.9 feet.
* Minor flooding is occurring and flooding is forecast.
* Flood stage is 164.2 feet.
* Forecast...The river has crested and should continue to fall slowly.
&&
LAT...LON MISSING
&&
Flood Observed Forecast 6 PM
Location Stage Stage Day Time Sun Mon Tue Wed
Cypress Creek
Sharp Road 164 165.9 Sat 09 PM
$$
TXC201-473-140458-
/O.EXT.KHGX.FL.W.0007.000000T0000Z-160314T1400Z/
/KHOT2.2.ER.160310T2152Z.160312T0415Z.160314T0800Z.NO/
1059 PM CST SAT MAR 12 2016
...Flood Warning extended until Monday morning...The Flood Warning continues for
The Cypress Creek Near Katy-Hockley Road
* until Monday morning...or until the warning is canceled.
* At 0945 PM Saturday the stage was 158.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 157.3 feet.
* Forecast...The creek will continue falling and should fall below flood stage Monday.
&&
LAT...LON 3001 9586 2999 9581 2998 9568 2992 9568 2991 9581 2990 9586
&&
Flood Observed Forecast 6 PM
Location Stage Stage Day Time Sun Mon Tue Wed
Cypress Creek
Katy-Hockley Ro 157 158.9 Sat 10 PM 158.1 154.9 152.4 151.6
$$
TXC039-157-140458-
/O.EXT.KHGX.FL.W.0032.160315T0200Z-000000T0000Z/
/ROST2.1.ER.160315T0200Z.160316T2300Z.000000T0000Z.NO/
1059 PM CST SAT MAR 12 2016
The Flood Warning continues for
The Brazos River near Rosharon
* from Monday evening until further notice...or until the warning is canceled.
* At 1000 PM Saturday the stage was 40.3 feet.
* Minor flooding is forecast.
* Flood stage is 43.0 feet.
* Forecast...The river will continue to rise and should rise above flood stage by late
Monday or early Tuesday with continued rise to 44 to 45 feet through Wednesday.
&&
LAT...LON 2943 9549 2932 9552 2919 9552 2919 9563 2932 9566 2943 9561
&&
Flood Observed Forecast 6 PM
Location Stage Stage Day Time Sun Mon Tue Wed
Brazos River
Rosharon 43 40.3 Sat 10 PM 42.1 42.9 44.0 44.6
$$
TXC051-287-140458-
/O.EXT.KHGX.FL.W.0033.000000T0000Z-160314T1500Z/
/DMYT2.1.ER.160312T1530Z.160313T0600Z.160314T0300Z.NO/
1059 PM CST SAT MAR 12 2016
...Flood Warning extended until Monday morning...The Flood Warning continues for
The Middle Yegua Creek NEAR Dime Box
* until Monday morning...or until the warning is canceled.
* At 0915 PM Saturday the stage was 10.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river is begining a second rise and should crest around 10.5 feet after midnight then fall slowly Sunday afternoon. The river should fall below flood stage by early Monday morning.
* At 10.0 feet...Minor lowland flooding begins as water spills into the flood
plain in the vicintiy of the gage. FM 141 below the confluence with West Yegua
Creek is threatened and backwater flooding up West Yegua and Turkey Creeks in
Lee County is likely.
&&
LAT...LON 3039 9698 3038 9690 3036 9674 3027 9674 3029 9690 3030 9698
&&
Flood Observed Forecast 6 PM
Location Stage Stage Day Time Sun Mon Tue Wed
Middle Yegua Creek
Dime Box 10 10.4 Sat 09 PM 10.2 9.1 7.7 5.4
$$
TXC015-157-481-131915-
/O.EXT.KHGX.FL.W.0020.000000T0000Z-160313T1915Z/
/EBBT2.1.ER.160311T1033Z.160311T2300Z.160313T0715Z.NO/
1059 PM CST SAT MAR 12 2016
The Flood Warning continues for
The San Bernard River Near East Bernard
* until Sunday afternoon...or until the warning is canceled.
* At 1000 PM Saturday the stage was 17.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river crested and will continue to fall and should fall below flood
stage Sunday morning.
* At 17.0 feet...Minor lowland flooding begins in the vicinity of the gage with
minor roads along the river inundated. Backwater flooding up Britt Branch and
Bratcher Slough begins.
&&
LAT...LON 2970 9625 2970 9605 2940 9592 2940 9605 2952 9611 2970 9625
&&
Flood Observed Forecast 6 PM
Location Stage Stage Day Time Sun Mon Tue Wed
San Bernard River
East Bernard 17 17.2 Sat 10 PM 16.0 14.7 13.5 12.2
$$
TXC039-157-481-140458-
/O.EXT.KHGX.FL.W.0031.160313T0411Z-160316T0100Z/
/BOLT2.1.ER.160312T2350Z.160313T2300Z.160315T1300Z.NO/
1059 PM CST SAT MAR 12 2016
The Flood Warning continues for
The San Bernard River Near Boling
* from this evening to Tuesday evening...or until the warning is canceled.
* At 1000 PM Saturday the stage was 18.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...The river will crest at 21 to 22 feet Sunday then fall slowly Monday.
* At 22.0 feet...Moderate lowland flooding begins upstream from the gage with
significant backwater flooding up Peach Creek in Wharton County inundating low
lying areas. Minor backwater flooding up Snake Creek in Fort Bend County
begins.
&&
LAT...LON 2940 9592 2930 9584 2913 9566 2913 9577 2930 9595 2940 9605
&&
Flood Observed Forecast 6 PM
Location Stage Stage Day Time Sun Mon Tue Wed
San Bernard River
Boling 18 18.8 Sat 10 PM 21.3 19.3 17.4 16.1
$$
TXC239-131605-
/O.EXT.KHGX.FL.W.0034.000000T0000Z-160313T1605Z/
/LSNT2.1.ER.160312T1030Z.160312T1827Z.160313T0405Z.NO/
1059 PM CST SAT MAR 12 2016
...Flood Warning extended until Sunday morning...The Flood Warning continues for
The Navidad River Near Strane Park
* until Sunday morning...or until the warning is canceled.
* At 0942 PM Saturday the stage was 24.0 feet.
* Minor flooding is occurring and Nonflood flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river should fall below flood stage after midnight.
* At 24.0 feet...Minor lowland flooding begins with water well into the flood
plain and threatening the west approach to the bridge at County Road 401.
&&
LAT...LON 2909 9665 2901 9649 2901 9662 2909 9675
&&
Flood Observed Forecast 6 PM
Location Stage Stage Day Time Sun Mon Tue Wed
Navidad River
Strane Park 24 24.0 Sat 10 PM 14.2 9.2 8.6 8.0
$$089
WGUS84 KHGX 131517
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
1017 AM CDT SUN MAR 13 2016
A river flood warning remains in effect for the Brazos River...Middle Yegua
Creek...Navasota River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons are urged to stay away from the river until water levels recede.
Motorists should avoid any water covered roads and find an alternate route.
Livestock and equipment should remain out of the flood plain for the next few
days.
Stay tuned to NOAA Weather radio or other news sources for further updates.
&&
TXC039-157-141517-
/O.EXT.KHGX.FL.W.0032.160314T1800Z-000000T0000Z/
/ROST2.1.ER.160314T1800Z.160317T1200Z.000000T0000Z.NO/
1017 AM CDT SUN MAR 13 2016
The Flood Warning continues for
The Brazos River near Rosharon
* from Monday afternoon until further notice...or until the warning is canceled.
* At 1000 AM Sunday the stage was 41.5 feet.
* Minor flooding is forecast.
* Flood stage is 43.0 feet.
* Forecast...Rise above flood stage by tomorrow early afternoon and continue to
rise to near 45.3 feet by Thursday morning.
&&
LAT...LON 2943 9549 2932 9552 2919 9552 2919 9563 2932 9566 2943 9561
&&
Flood Observed Forecast 6 AM
Location Stage Stage Day Time Mon Tue Wed Thu
Brazos River
Rosharon 43 41.5 Sun 10 AM 42.8 43.7 44.7 45.3
$$
TXC041-185-313-141516-
/O.EXT.KHGX.FL.W.0003.000000T0000Z-160318T0600Z/
/NGET2.3.ER.160311T0527Z.160312T0045Z.160317T1800Z.NR/
1017 AM CDT SUN MAR 13 2016
The Flood Warning continues for
The Navasota River Near Normangee
* until late Thursday night...or until the warning is canceled.
* At 1000 AM Sunday the stage was 17.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue to fall to below flood stage by Thursday
early afternoon.
* At 17.0 feet...Minor lowland flooding continues with widespread inundation of
the flood plain in the vicinity of the gage with the river more than 1 mile
wide. Long trussel road in northeast Brazos County below State Highway 21 is
threatened.
&&
LAT...LON 3111 9622 3097 9619 3087 9614 3087 9624 3097 9629 3111 9633
&&
Flood Observed Forecast 6 AM
Location Stage Stage Day Time Mon Tue Wed Thu
Navasota River
Normangee 15 17.2 Sun 10 AM 16.6 16.0 15.6 15.1
$$
TXC051-287-141200-
/O.EXT.KHGX.FL.W.0033.000000T0000Z-160314T1200Z/
/DMYT2.1.ER.160312T1530Z.160313T0745Z.160314T0000Z.NO/
1017 AM CDT SUN MAR 13 2016
The Flood Warning continues for
The Middle Yegua Creek NEAR Dime Box
* until Monday morning...or until the warning is canceled.
* At 0915 AM Sunday the stage was 10.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to below flood stage by this
evening.
* At 10.0 feet...Minor lowland flooding begins as water spills into the flood
plain in the vicintiy of the gage. FM 141 below the confluence with West Yegua
Creek is threatened and backwater flooding up West Yegua and Turkey Creeks in
Lee County is likely.
&&
LAT...LON 3039 9698 3038 9690 3036 9674 3027 9674 3029 9690 3030 9698
&&
Flood Observed Forecast 6 AM
Location Stage Stage Day Time Mon Tue Wed Thu
Middle Yegua Creek
Dime Box 10 10.4 Sun 09 AM 9.4 7.8 6.5 5.8
$$500
WGUS84 KHGX 140348
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
1048 PM CDT SUN MAR 13 2016
The river flood warning has been cancelled for the Middle Yegua Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons are urged to stay away from the river until water levels recede.
Motorists should avoid any water covered roads and find an alternate route.
Livestock and equipment should remain out of the flood plain for the next few
days.
Stay tuned to NOAA Weather radio or other news sources for further updates.
&&
TXC051-287-140418-
/O.CAN.KHGX.FL.W.0033.000000T0000Z-160314T1200Z/
/DMYT2.1.ER.160312T1530Z.160313T0745Z.160314T0310Z.NO/
1048 PM CDT SUN MAR 13 2016
The Flood Warning is canceled for
The Middle Yegua Creek NEAR Dime Box
* At 1015 PM Sunday the stage was 10.0 feet.
* Fell below flood stage at 22:10 PM Sunday.
* Flood stage is 10.0 feet.
* Forecast...The river has fallen below flood stage and will continue to fall.
* At 10.0 feet...Minor lowland flooding begins as water spills into the flood
plain in the vicintiy of the gage. FM 141 below the confluence with West Yegua
Creek is threatened and backwater flooding up West Yegua and Turkey Creeks in
Lee County is likely.
&&
Flood Observed Forecast 6 PM
Location Stage Stage Day Time Mon Tue Wed Thu
Middle Yegua Creek
Dime Box 10 10.0 Sun 10 PM 8.6 7.1 5.9 4.9
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at Mar 12, 10:20 AM CST, 19 minutes earlier.
Area forecast discussion, Mar 12, 10:20 AM CST, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1020 AM CST SAT MAR 12 2016 .UPDATE... AN UPPER LEVEL LOW CONTINUES TO LIFT ACROSS THE REGION INTO NORTHEAST TEXAS PER WATER VAPOR IMAGERY THIS MORNING... WITH 15Z SURFACE ANALYSIS SHOWING A WEAK SURFACE REFLECTION/TROUGH STRETCHING FROM CENTRAL TEXAS TO NEAR GALVESTON BAY. AS THE UPPER LOW CONTINUES TO MOVE TOWARDS THE ARKLATEX... THIS TROUGH WILL LIFT NORTHEAST WITH IT AND ALLOW FOR WEST/SOUTHWEST SURFACE FLOW TO BECOME ESTABLISHED ACROSS THE REGION THROUGH THE DAY. SHOWERS AND THUNDERSTORMS CONTINUE TO EXIT THE FORECAST AREA TO THE EAST THIS MORNING... BUT WITH DAYTIME HEATING AND THE PROXIMITY OF THE UPPER LOW ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE OVER THE EASTERN/NORTHEASTERN COUNTIES FOR MUCH OF THE DAY. THE MAIN ADJUSTMENTS TO THE FORECAST WERE TO RAISE HIGH TEMPERATURES A DEGREE OR TWO ALONG THE COAST WITH DRY SOUTHWEST SURFACE FLOW ALLOWING TEMPERATURES TO WARM INTO THE MID 70S ACROSS THE REGION. TWEAKS TO SKY COVER WERE ALSO MADE BASED ON SATELLITE TRENDS. HUFFMAN && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 73 56 84 56 88 / 20 10 0 10 0 HOUSTON (IAH) 75 59 85 60 88 / 30 10 10 10 10 GALVESTON (GLS) 74 64 78 65 79 / 30 10 10 10 0 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && DISCUSSION...14
Hazardous weather outlook, Mar 11, 3:48 PM CST, 18 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 348 PM CST FRI MAR 11 2016 TXZ163-164-176>179-195>200-210>214-226-227-235>238-122200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 348 PM CST FRI MAR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT FLOODING IS EXPECTED OR OCCURRING ALONG THE TRINITY... SAN JACINTO... NAVASOTA... AND SAN BERNARD RIVERS... AS WELL AS SMALLER CREEKS AND STREAMS ACROSS THE REGION. ROADS MAY BE IMPASSIBLE IN CERTAIN LOCATIONS AND RESIDENTS ARE URGED TO NOT ATTEMPT TO CROSS FLOOD WATERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FLOODING IS EXPECTED TO CONTINUE ALONG THE TRINITY... SAN JACINTO... NAVASOTA... AND SAN BERNARD RIVERS... AS WELL AS SMALLER CREEKS AND STREAMS ACROSS THE REGION. ROADS MAY BE IMPASSIBLE IN CERTAIN LOCATIONS AND RESIDENTS ARE URGED TO NOT ATTEMPT TO CROSS FLOOD WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GMZ330-335-350-355-370-375-122200- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 348 PM CST FRI MAR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 9:26 PM CST | River Flood Warning | HGX | Brazoria, Fort Bend | 11 days |
| Mar 12, 10:39 AM CST | River Flood Warning | HGX | Jackson | 23 hr |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.